MAUDE Adverse Event Report: TELEFLEX MEDICAL LMA UNIQUE SI CUFF CPV SIZE 5

TELEFLEX MEDICAL LMA UNIQUE SI CUFF CPV SIZE 5
Catalog Number 105200-000050
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).
 
Event or Problem Description
It was reported "the markings are coming off during intubation".No patient injury or harm reported.Patient condition reported as "fine".
 
Event or Problem Description
It was reported, "the markings are coming off.During intubation".No patient injury or harm reported.Patient condition reported as "fine".
 
Additional Manufacturer Narrative
Qn# (b)(4).The actual device was not returned.However, the customer sent six representative samples from the same lot.The samples were sent to the manufacturing site for evaluation.The manufacturing site reports "from review of the 6 (six) samples returned, there was no printing marking comes off or peeled off or sticking on to the film of the pouch".It was also reported, that a device history record review was performed.And no relevant findings were identified.Without the actual device to evaluate, the complaint could not be confirmed.And the probable cause could not be determined, from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
LMA UNIQUE SI CUFF CPV SIZE 5
Common Device Name
LMA UNIQUE
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
Manufacturer (Section G)
THE LARYNGEAL MASK COMPANY
6 battery road #07-02
singapore 04990 9
SN   049909
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key12737893
Report Number9681900-2021-00031
Device Sequence Number4703976
Product Code CAE
UDI-Device Identifier15060112318198
UDI-Public15060112318198
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date12/28/2023
Device Catalogue Number105200-000050
Device Lot NumberQMDN5S
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2021
Supplement Date Received by Manufacturer11/29/2021
Initial Report FDA Received Date11/02/2021
Supplement Report FDA Received Date11/30/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/15/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown